Rocky Mountain Journal of Mathematics

The intermediate value theorem: preimages of compact sets under uniformly continuous functions

William H. Julian, Ray Milnes, and Fred Richman

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 18, Number 1 (1988), 25-36.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250126287

Digital Object Identifier
doi:10.1216/RMJ-1988-18-1-25

Mathematical Reviews number (MathSciNet)
MR935725

Zentralblatt MATH identifier
0679.03026

Subjects
Primary: 54E45: Compact (locally compact) metric spaces 03F65: Other constructive mathematics [See also 03D45]

Citation

Julian, William H.; Milnes, Ray; Richman, Fred. The intermediate value theorem: preimages of compact sets under uniformly continuous functions. Rocky Mountain J. Math. 18 (1988), no. 1, 25--36. doi:10.1216/RMJ-1988-18-1-25. https://projecteuclid.org/euclid.rmjm/1250126287


Export citation